Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling Sensation In Legs And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

I have HIV related side effects symptoms after i completed my pep treatment

Hi DocI had problems with my boyfriend, whom i have seven years with. Our relationship had its own set of up and downs but i was always faithful to him. This year Jan/feb we had our arguments again, where we were fighting about other girls whom i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...based on your very detailed report, PEP was definitely not warranted.Your "symptoms" are much more consistent with anxiety than HIV. You comment, "I assume there is a 90% chance that I am HIV positive," is irrational. HIV is not your problem.I... Read more »

Side Effects

Hi, Im HIV positive with a CD4 count of 380. Six months ago when I started my ARVs it was 140. ... Read more »

Overnight numbness in my arms

I have been taking Atripla for the las year and altely I feel some numbness in my arms at night... Read more »
Articles
AIDS InfoNet

Nervous System Problems and Dementia

...controlling sensation. Symptoms may include altered sensation, numbness, tingling, pain, or weakness, especially in the feet and legs. See Fact Sheet 555 for more information. Central nervous system (CNS) problems include depression and... Read more »
AIDS InfoNet

Stavudine (Zerit)

...neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking stavudine, or reduce the dose. ... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...reverse transcriptase from completing its job. This prevents the HIV DNA strand from being formed and halts the HIV life cycle. HIV/AIDS-Related Uses Stavudine was approved by the U.S. Food and Drug Administration (FDA) on June 24, 1994, for... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking didanosine, or reduce the... Read more »
Connect With Others

Scared

Posted by soscared21, 7 Replies
...Anyway, so I've had a lot of symptoms over the past few weeks. I had a strange bout of neuro symptoms with burning sensations and tingling sensations that lasted pretty constantly for about a week (4.5 weeks past exposure) and then disappeared... Read more »

blister on big toe

Posted by worriedbutwell, 1 Reply
...some reassurance here. i have used the home test and tested negative in the past. would this warrant a new test? i also have tingling sensations that run down my left leg. sometimes my foot feels like it's pretty hot. let me know what you... Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...symptoms) I got tingling in my hands, then an all over hypersensitivity sensation (like sunburn). At times both my arms and legs have been totally numb and at other times it felt like I'd been mucking around with a TENS machine that is turned up... Read more »

Could I test positive after all this testing?

Posted by Anonymous, 5 Replies
...months and 19 weeks. I also had a DNA PCR test at 8 weeks post exposure which was also negative. I'm also having symptoms, tingling sensations in my legs and one slightly swollen lymph node in my neck for the past 5 months. Could I have... Read more »